RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 4, Pages 37–66 (Mi fpm1238)  

Automata algebras

V. B. Kudryavtsev

M. V. Lomonosov Moscow State University

Abstract: In this paper, we present the main results on problems of the expressibility and completeness for the automata theory, including the results for weakened problem statements.

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 169:4, 435–456

Bibliographic databases:

UDC: 519.95

Citation: V. B. Kudryavtsev, “Automata algebras”, Fundam. Prikl. Mat., 15:4 (2009), 37–66; J. Math. Sci., 169:4 (2010), 435–456

Citation in format AMSBIB
\Bibitem{Kud09}
\by V.~B.~Kudryavtsev
\paper Automata algebras
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 4
\pages 37--66
\mathnet{http://mi.mathnet.ru/fpm1238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744982}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 169
\issue 4
\pages 435--456
\crossref{https://doi.org/10.1007/s10958-010-0056-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956060396}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1238
  • http://mi.mathnet.ru/eng/fpm/v15/i4/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:277
    Full text:130
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020